# SDR WX0A2015040272502

- Difficulty date: March 29, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 55,451 hours, 31,600 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER PARKING AT THE GATE, THE CABIN & COCKPIT FILLED WITH SMOKE & AN ODOR.  APU WAS RUNNING & PACKS WERE ON.  NOTICED ON WALK AROUND AFT BELLY OF ACFT HAD DRIPPING OIL.  PERFORMED MX IAW TC 21-059-008 & TC FO592102.  PLACED APU ON MEL 49-01 SIT 1 CAT C DMI 15254. M PROCEDURES COMPLIED WITH.  PLACARD INSTALLED.
